Torsion points on fermat curves
Compositio Mathematica, Volume 58 (1986) no. 2, pp. 191-208.
@article{CM_1986__58_2_191_0,
     author = {Coleman, Robert F.},
     title = {Torsion points on fermat curves},
     journal = {Compositio Mathematica},
     pages = {191--208},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {2},
     year = {1986},
     zbl = {0604.14019},
     mrnumber = {844409},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__58_2_191_0/}
}
TY  - JOUR
AU  - Coleman, Robert F.
TI  - Torsion points on fermat curves
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 191
EP  - 208
VL  - 58
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__58_2_191_0/
UR  - https://zbmath.org/?q=an%3A0604.14019
UR  - https://www.ams.org/mathscinet-getitem?mr=844409
LA  - en
ID  - CM_1986__58_2_191_0
ER  - 
%0 Journal Article
%A Coleman, Robert F.
%T Torsion points on fermat curves
%J Compositio Mathematica
%D 1986
%P 191-208
%V 58
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__58_2_191_0
Coleman, Robert F. Torsion points on fermat curves. Compositio Mathematica, Volume 58 (1986) no. 2, pp. 191-208. http://archive.numdam.org/item/CM_1986__58_2_191_0/

[C] R. Coleman: p-adic Abelian integrals and torsion points on curves, to appear. | Zbl

[F] D.K. Faddeev: On divisor class groups of some algebraic curves, Dokl. Tom. 136: 296-298( = Sov. Math., Vol. 2, No. 1: 67-69, 1961). | MR | Zbl

[G] R. Greenberg: On the Jacobian variety of some algebraic curves, Comp. Math., 42 (1981) 345-359. | Numdam | MR | Zbl

[G-R] B. Gross and D. Rohrlich: Some results on the Mordell-Weil group of the Jacobian of the Fermat curve, Invent. Math. 44 (1978) 201-224. | MR | Zbl

[R] M. Raynaud: Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983) 207-233. | MR | Zbl

[Ro] D. Rohrlich: Points at infinity on the Fermat curves, Invent. Math . 39 (1977) 95-127. | MR | Zbl